Volume 29, Number 4
Previous Issue Next Issue

Jiwei Jia, Xiaozhe Hu, Jinchao Xu & Chen-Song Zhang

10.4208/jcm.1012-m3397

J. Comp. Math., 29 (2011), pp. 367-395.

Preview Full PDF 122 2002 Abstract

Kai Qu, Renhong Wang & Chungang Zhu

10.4208/jcm.1101-m3203

J. Comp. Math., 29 (2011), pp. 396-414.

Preview Full PDF 198 1947 Abstract

Minfu Feng, Yanhong Bai, Yinnian He & Yanmei Qin

10.4208/jcm.1101-m2996

J. Comp. Math., 29 (2011), pp. 415-440.

Preview Full PDF 225 2126 Abstract

Guiding Gu

10.4208/jcm.1103-m3422

J. Comp. Math., 29 (2011), pp. 441-457.

Preview Full PDF 125 2142 Abstract

Suqin Chen, Yingwei Wang, & Xionghua Wu

10.4208/jcm.1103-m3434

J. Comp. Math., 29 (2011), pp. 458-473.

Preview Full PDF 186 2102 Abstract

Hongen Jia, Kaitai Li, & Haiyan Sun

10.4208/jcm.1103-m3261

J. Comp. Math., 29 (2011), pp. 474-490.

Preview Full PDF 188 2206 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard